CSpace

Browse/Search Results:  1-10 of 162 Help

Selected(0)Clear Items/Page:    Sort:
Orbital stability of peakon solutions for a generalized higher-order Camassa-Holm equation 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2022, 卷号: 73, 期号: 3, 页码: 19
Authors:  Qin, Guoquan;  Yan, Zhenya;  Guo, Boling
Favorite  |  View/Download:35/0  |  Submit date:2022/06/21
Generalized higher-order CH equation  Peakons  Conserved quantities  Orbital stability  
Wave Phenomena to the Three-Dimensional Fluid-Particle Model 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2022, 卷号: 243, 期号: 2, 页码: 1019-1089
Authors:  Li, Hai-Liang;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:46/0  |  Submit date:2022/04/02
On desingularization of steady vortex for the lake equations 期刊论文
IMA JOURNAL OF APPLIED MATHEMATICS, 2022, 卷号: 87, 期号: 1, 页码: 50-79
Authors:  Cao, Daomin;  Zhan, Weicheng;  Zou, Changjun
Favorite  |  View/Download:55/0  |  Submit date:2022/04/02
steady vortex solutions  elliptic equations  variational method  desingularization  maximizer  
Global Stability of a Mumps Transmission Model with Quarantine Measure 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2021, 卷号: 37, 期号: 4, 页码: 665-672
Authors:  Bai, Yu-zhen;  Wang, Xiao-jing;  Guo, Song-bai
Favorite  |  View/Download:34/0  |  Submit date:2022/04/02
mumps transmission model  control reproduction number  quarantine measure  global stability  
Numerical Schemes for Time-Space Fractional Vibration Equations 期刊论文
ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, 2021, 卷号: 13, 期号: 4, 页码: 806-826
Authors:  Zhang, Jingna;  Aleroev, Temirkhan S.;  Tang, Yifa;  Huang, Jianfei
Favorite  |  View/Download:98/0  |  Submit date:2021/06/01
Time-space fractional vibration equations  ADI scheme  stability  convergence  
Delay Tolerance for Stable Stochastic Systems and Extensions 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2021, 卷号: 66, 期号: 6, 页码: 2604-2619
Authors:  Zong, Xiaofeng;  Li, Tao;  Yin, George;  Zhang, Ji-Feng
Favorite  |  View/Download:50/0  |  Submit date:2021/10/26
Delay  multiagent system  stability  stochastic system  
A New Exponential Compact Scheme for the Two-Dimensional Unsteady Nonlinear Burgers' and Navier-Stokes Equations in Polar Cylindrical Coordinates 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 卷号: 14, 期号: 2, 页码: 488-507
Authors:  Mohanty, R. K.;  Yuan, Li;  Sharma, Divya
Favorite  |  View/Download:80/0  |  Submit date:2021/04/26
Half-step discretization  compact scheme in exponential form  two-level implicit scheme  Burgers' equation  Navier-Stokes equations of motion  Taylor-vortex problem  
Normalized solutions to the Chern-Simons-Schrodinger system 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 280, 期号: 5, 页码: 65
Authors:  Gou, Tianxiang;  Zhang, Zhitao
Favorite  |  View/Download:66/0  |  Submit date:2021/04/26
Chern-Simons-Schrodinger system  Normalized solutions  Standing waves  Orbital instability  
A Nodal Finite Element Method for a Thermally Coupled Eddy-Current Problem with Moving Conductors 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2021, 卷号: 29, 期号: 3, 页码: 767-801
Authors:  Wang, Zezhong;  Hu, Qiya
Favorite  |  View/Download:48/0  |  Submit date:2021/04/26
Thermally coupled eddy-current problem  finite element method  time step-length iteration  Picard iteration  optimal error estimates  preconditioner  
A Superconvergent Nonconforming Mixed FEM for Multi-Term Time-Fractional Mixed Diffusion and Diffusion-Wave Equations with Variable Coefficients 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2021, 卷号: 11, 期号: 1, 页码: 63-92
Authors:  Fan, Huijun;  Zhao, Yanmin;  Wang, Fenling;  Shi, Yanhua;  Tang, Yifa
Favorite  |  View/Download:105/0  |  Submit date:2021/01/14
Nonconforming mixed FEM  multi-term time-fractional mixed diffusion and diffusion-wave equations  L1 time-stepping method  Crank-Nicolson scheme  convergence and superconvergence